The area of the Mandelbrot set.

Glenn Schober; John H. Ewing

Numerische Mathematik (1992)

  • Volume: 61, Issue: 1, page 59-72
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Schober, Glenn, and Ewing, John H.. "The area of the Mandelbrot set.." Numerische Mathematik 61.1 (1992): 59-72. <>.

author = {Schober, Glenn, Ewing, John H.},
journal = {Numerische Mathematik},
keywords = {Mandelbrot set; Julia set; area estimates; computation of coefficients},
number = {1},
pages = {59-72},
title = {The area of the Mandelbrot set.},
url = {},
volume = {61},
year = {1992},

AU - Schober, Glenn
AU - Ewing, John H.
TI - The area of the Mandelbrot set.
JO - Numerische Mathematik
PY - 1992
VL - 61
IS - 1
SP - 59
EP - 72
KW - Mandelbrot set; Julia set; area estimates; computation of coefficients
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.